MathSciNet Relay Station
MathSciNet bibliographic data
MR2629974 46B20 (47A05 47A16)
Hájek, Petr; Smith, Richard J. Operator machines on directed graphs. Integral Equations Operator Theory 67 (2010), no. 1, 15–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement